# SDR AWXA0001293

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- Aircraft time: 43,368 hours, 28,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654581283
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK IN LEFT W/W AT STA 664.75 BL 33 UPPER PRESSURE PANEL.  HFEC PERFORMED; CUTOUT DAMAGED AREA; FABED REPAIR DOUBLER, FILLER AND STIFFENER; INSTALLED IAW AWA ER 03-5710-01025-JS1 AND B737-300 SRM 51-00-00 FIG 23, 51-10-02, 51-20-01.
